Alert archive / Alabama / Small Craft Advisories in 2026
Small Craft Advisory 3, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 13, 2026, 12:05 PM CST. It took effect at Jan 14, 2026, 2:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2026, 12:05 PM CST (18:05 UTC)
- In effect from
- Jan 14, 2026, 2:00 PM CST
- Expired
- Jan 15, 2026, 12:00 PM CST
- In force
- 22 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
787 WHUS74 KMOB 131805 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1205 PM CST Tue Jan 13 2026 GMZ630>636-140200- /O.NEW.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1205 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST THURSDAY... * WHAT...Northwest to north winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM Wednesday to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-140200- /O.NEW.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1205 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...Northwest to north winds 20 to 30 kt with gusts up to 35 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 20 NM. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-140200- /O.NEW.KMOB.SC.Y.0003.260115T0000Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1205 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... * WHAT...Northwest to north winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Okaloosa Walton County Line FL to Pascagoula MS from 20 to 60 NM. * WHEN...From 6 PM Wednesday to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
681 WHUS74 KMOB 132354 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 554 PM CST Tue Jan 13 2026 GMZ630>636-141000- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 554 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM Wednesday to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141000- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 554 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM Wednesday to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-141000- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 554 PM CST Tue Jan 13 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 6 PM Wednesday to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
743 WHUS74 KMOB 140603 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1203 AM CST Wed Jan 14 2026 GMZ670-675-141400- /O.EXT.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/ /O.NEW.KMOB.GL.W.0001.260115T0700Z-260115T1300Z/ /O.NEW.KMOB.SC.Y.0004.260115T1300Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1203 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 7 AM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST THURSDAY... * WHAT...For the first Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the Gale Warning, north winds around 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, from 2 PM this afternoon to 1 AM CST Thursday. For the Gale Warning, from 1 AM to 7 AM CST Thursday. For the second Small Craft Advisory, from 7 AM to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-141400- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1203 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141400- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1203 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
233 WHUS74 KMOB 141311 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 711 AM CST Wed Jan 14 2026 GMZ670-675-142115- /O.CON.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/ /O.CON.KMOB.GL.W.0001.260115T0700Z-260115T1300Z/ /O.CON.KMOB.SC.Y.0004.260115T1300Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 711 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST THURSDAY... * WHAT...For the first Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. For the Gale Warning, north winds around 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, from 2 PM this afternoon to 1 AM CST Thursday. For the Gale Warning, from 1 AM to 7 AM CST Thursday. For the second Small Craft Advisory, from 7 AM to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-142115- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 711 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-142115- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 711 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
497 WHUS74 KMOB 141743 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1143 AM CST Wed Jan 14 2026 GMZ670-675-150600- /O.CON.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/ /O.EXT.KMOB.GL.W.0001.260115T0700Z-260115T1500Z/ /O.EXT.KMOB.SC.Y.0004.260115T1500Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1143 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY... ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM CST THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... * WHAT...For the first Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. For the Gale Warning, north winds around 25 kt with frequent gusts up to 35 kt and seas 5 to 8 ft expected. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 1 AM CST Thursday. For the Gale Warning, from 1 AM to 9 AM CST Thursday. For the second Small Craft Advisory, from 9 AM to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-150600- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1143 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-150600- /O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1143 AM CST Wed Jan 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 PM this evening to noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
533 WHUS74 KMOB 150600 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1200 AM CST Thu Jan 15 2026 GMZ670-675-151500- /O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T0700Z/ /O.CON.KMOB.GL.W.0001.260115T0700Z-260115T1500Z/ /O.CON.KMOB.SC.Y.0004.260115T1500Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1200 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... * WHAT...For the first Small Craft Advisory, north winds around 25 kt with gusts up to 30 kt and seas around 5 ft. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 1 AM CST Thursday. For the Gale Warning, until 9 AM CST Thursday. For the second Small Craft Advisory, from 9 AM to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630>636-151500- /O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1200 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-151500- /O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1200 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
126 WHUS74 KMOB 151512 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 912 AM CST Thu Jan 15 2026 GMZ670-675-152315- /O.EXP.KMOB.GL.W.0001.000000T0000Z-260115T1500Z/ /O.CON.KMOB.SC.Y.0004.000000T0000Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 912 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 1 AM CST Thursday. For the second Small Craft Advisory, from 9 AM to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-151615- /O.EXP.KMOB.SC.Y.0003.000000T0000Z-260115T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 912 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... The latest marine observations are reporting that the sustained winds have lowered below 20 knots. Therefore, the Small Craft Advisory has been allowed to expire. $$ GMZ650-655-151800- /O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 912 AM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
788 WHUS74 KMOB 151804 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1204 PM CST Thu Jan 15 2026 GMZ670-675-151915- /O.CAN.KMOB.SC.Y.0004.000000T0000Z-260116T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1204 PM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... The latest marine observations are reporting that the sustained winds have lowered below 20 knots. Therefore, the Small Craft Advisory has been cancelled. Mariners operating small craft should exercise caution this afternoon. $$ GMZ650-655-151915- /O.EXP.KMOB.SC.Y.0003.000000T0000Z-260115T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1204 PM CST Thu Jan 15 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... The latest marine observations are reporting that the sustained winds have lowered below 20 knots. Therefore, the Small Craft Advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 11:18 AM CST, 47 minutes earlier. Its key messages:
- Issued at 1115 AM CST Tue Jan 13 2026
- Cold temperatures are expected over the next 7 days. Sub- freezing temperatures are forecast across much of the area, especially Thursday night and over the weekend.
- Strong northerly winds will occur over the marine area Wednesday night and Thursday, creating hazardous conditions for small craft.
Area forecast discussion, Jan 13, 11:18 AM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1118 AM CST Tue Jan 13 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 1115 AM CST Tue Jan 13 2026
- Cold temperatures are expected over the next 7 days. Sub-
freezing temperatures are forecast across much of the area,
especially Thursday night and over the weekend.
- Strong northerly winds will occur over the marine area
Wednesday night and Thursday, creating hazardous conditions
for small craft.
&&
.DISCUSSION...
Issued at 1145 PM CST Mon Jan 12 2026
Another cool and dry day is expected for today as high pressure
lingers across the area. This high will push southward into the
Gulf and weaken as our next reinforcing cold front sweeps through
the area Wednesday night. Looking aloft, a southern stream
shortwave trough, located over western Texas will quickly approach
the local area by tonight. Winds aloft will briefly turn
southwesterly as it approaches. Although moisture return is still
quite limited (PWATs remain below an inch), there may be enough
forcing to squeeze out a few isolated to widely scattered showers
as the trough passes overhead during the overnight hours. With the
cold airmass still in place, expect a very light, overrunning
rain. By the afternoon, longwave troughing diving southward from
Canada will phase with the southern stream shortwave and push to
our east by Wednesday night. This trough will help to send the
aforementioned cold front through our area. Once again, a few
light rain showers cannot be ruled out as the front pushes
through. Behind it, another cold, dry airmass filters in from the
north as high pressure builds in. Highs for today and Wednesday
will be in the upper 50s to low 60s. Lows tonight will dip into
the upper 30s to low 40s. After the front passes through Wednesday
night, temperatures on Thursday will crash into the mid to upper
40s for highs and the low to mid 20s for lows Although winds
Thursday night look to be rather light, apparent temperatures may
get close to our Cold Weather Advisory criteria. We'll keep an eye
on this potential over the coming days.
The second half of the period will be strikingly similar to the
first half. By Friday and Saturday, highs will rebound to the upper
50s to low 60s, with lows Friday night ranging from the mid 30s
inland to the low 40s along the coast. Another longwave trough is
set to dig southward from Canada, helping to send yet another
reinforcing cold front through our local area Saturday into Saturday
night. Limited moisture return should keep PoPs low, although would
not be surprised to see a few isolated showers pop up. After the
front passes through temperatures drop once again, with highs Sunday
and Monday in the upper 40s to low 50s and lows dropping into the
20s. A Low Risk of rip currents remains in place through much of the
period, with a brief bump to Moderate expected Wednesday night for
our western Florida Panhandle beaches. /96
&&
.AVIATION...
(18Z TAFS)
Issued at 1115 AM CST Tue Jan 13 2026
VFR conditions expected the rest of the day through the evening. A
passing system is expected to bring local drops to MVFR levels
late tonight into Wednesday morning, Easterly winds of 5 to 10
knots this afternoon will shift to southerly overnight, then
westerly Wednesday morning.
/16
&&
.MARINE...
Issued at 1145 PM CST Mon Jan 12 2026
Light to occasionally moderate northeasterly to northerly flow will
shift westerly tonight. This westerly flow will increase on
Wednesday ahead of the next cold front, followed by a moderate to
strong offshore flow Wednesday night through Thursday in the wake
of the front. A Small Craft Advisory will likely be needed for
Wednesday night through Thursday. Winds will gradually decrease
Thursday night, becoming a light to moderate onshore flow on
Friday. /96
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 60 41 60 34 / 0 40 20 10
Pensacola 59 45 61 37 / 10 40 30 20
Destin 58 47 61 39 / 0 40 30 20
Evergreen 61 39 59 32 / 0 40 20 20
Waynesboro 58 40 57 29 / 0 40 20 10
Camden 58 39 56 30 / 0 40 30 20
Crestview 61 37 61 35 / 0 40 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&Nearby
Small Craft Advisories in Alabama, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.